# SDR CALA2019110101865

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 52,491 hours, 18,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 148A861555
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN APU COMPARTMENT LOWER LEFT FLANGE BETWEEN MIDDLE DOOR LATCH AND FWD DOOR LATCH NEAR NUT PLATE . REPAIRED  REF ECRA5311-02282 . INITIATE A DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75.000 TOTAL FLIGHT CYCLES.PLANNING TO CONTACT ENGINEERING AFTER 68.000 TOTAL FLIGHT CYCLES BUT BEFORE 69.000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT SFR 1022844 WAS CREATED AND ITEM WAS REPAIRED PER ECRA 5311-0228 2 AND DIP WAS INITIATED FOR INSPECTIONS BEFORE  75000 CYCLES Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE INIT: PLN/ENG >68,000 <69,000 TAFC T/A: 75,000 TAFC.....................LT/U224600
